# SDR WVER2017061307

- Difficulty date: June 7, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 34,861 hours, 24,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341466
- Condition: Cracked
- Location: Fuselage
- Part time: 34,861 hours, 24,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 220 RT FRAME HAS AN INDICATION NOTED ON FRAME WEB AT FASTENER HOLE LOCATION APPROX .400 LENGTH. FAILED NDT INSPECTION.
